MAUDE Adverse Event Report: COVIDIEN ENTFLX 12FR;36W/OSTYL W/Y PRT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ENTFLX 12FR;36W/OSTYL W/Y PRT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721211E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported the enfit port on the nasogastric became loose causing leakage and removal.The nasogastric tube had to be replaced.
 
Additional Manufacturer Narrative
A review of the device history record could not be conducted because a lot number was not provided.A product analysis was unable to be completed as to date no samples have been provided.A photograph was submitted for evaluation.According to the photo, the issue was observed; the connector is detached.A connector detached may occur during the assembly process if an operator fails to complete the connector assembly.Precluding any further information or evidence there is not enough information at this time to determine with any confidence what likely caused the reported issue; therefore, the root cause is undetermined.Changes are made to support the validation of the solvent dispenser for the assembly of the y port.This change is to improve the manufacturing process and have a better control with the assembly process implementing a new solvent dispenser for a better handling of the solvent.

Brand Name
ENTFLX 12FR;36W/OSTYL W/Y PRT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125
cuidad ind
tijuana 22500
MX  22500
MDR Report Key9088101
Report Number9612030-2019-02267
Device Sequence Number19537805
Product Code KNT
UDI-Device Identifier10884521518896
UDI-Public10884521518896
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884721211E
Device Catalogue Number8884721211E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer09/16/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date01/21/2020
Patient Sequence Number1